# SDR 2007UALA05130

- Difficulty date: December 15, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 22,381 hours, 9,584 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR NOTICED IN AFT GALLEY.  SELECTED GALLEY POWER OFF AN D RECONFIGURED AVIONICS FAN SYSTEM. RETURNED POWER AND AEVC SYS TO NORMAL. TURNED ON ALL LIGHTS AND GALLEY EQUIP IN AFT GALLEY AREA, OPERATED EQUIP AND NO ODORS NOTED.
